Logo Logo

Publications by Kapovich, Michael

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 5.

Journal article

Dey, Subhadip; Kapovich, Michael; Leeb, Bernhard (2019): A combination theorem for Anosov subgroups. In: Mathematische Zeitschrift, Vol. 293, No. 1-2: pp. 551-578

Kapovich, Michael; Leeb, Bernhard; Porti, Joan (2018): Dynamics on flag manifolds: domains of proper discontinuity and cocompactness. In: Geometry & Topology, Vol. 22, No. 1: pp. 157-234

Kapovich, Michael; Leeb, Bernhard (2018): Finsler bordifications of symmetric and certain locally symmetric spaces. In: Geometry & Topology, Vol. 22, No. 5: pp. 2533-2646

Kapovich, Michael; Leeb, Bernhard; Porti, Joan (2018): A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings. In: Geometry & Topology, Vol. 22, No. 7: pp. 3827-3923

Kapovich, Michael; Leeb, Bernhard; Porti, Joan (2016): Some recent results on Anosov representations. In: Transformation Groups, Vol. 21, No. 4: pp. 1105-1121

This list was generated on Sat Jan 28 01:40:54 2023 CET.